# SDR 2018FA0000015

- Difficulty date: December 19, 2017
- Submitted: January 10, 2018
- Operation: General aviation
- Aircraft: N9851H
- Make and model: Cessna 182R
- Aircraft serial: 18268070
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: ECI
- Part serial: 5599005
- Condition: Separated
- Location: Nr 3 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE VIBRATION.  DISCOVERED NR 3 CYLINDER LOW PRESSURE, AT 20 PSI DURING TEST.  FOUND THE CYLINDER HEAD AND BARREL SEPARATING AFTER REMOVAL.
